# SDR COEA2025103003919

- Difficulty date: June 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 31,306 hours, 39,552 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: S57510125200
- Condition: Punctured
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 264878 NR 500052 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: L/H OUTBOARD FLAP DEFLECTOR LEADING EDGE HAS PUNCTURE JUST INBOARD OF THE OUTBOARD MOST CAM GUIDE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00266312_01...26012 ISSUE A, DATED 9/5/2025.
